List of Articles Published in 2002

B.2002.94.9 Characterization of Generalized Hankel Integral Type Transformable
S. P. Malgonde and G. S. Gaikawad, Vol. 94, No. 1, Febuary 2002
B.2002.94.8 A Split Embedding for Groups of Class Three
Sneh Sharma, Vol. 94, No. 1, Febuary 2002
B.2002.94.7 Somewhat Semi-Continuous and Somewhat Semi-Open Functions
D. Santhileela and G. Balasubramanian, Vol. 94, No. 1, Febuary 2002
B.2002.94.64 Further Study of N-R-Topology on Function Space
S. Ganguly and Krishnendu Dutta, Vol. 94, No. 6, December 2002
B.2002.94.63 Some Global properties of Quasi Einstein Manifolds
Mahuya Bandyopadhyay, Vol. 94, No. 6, December 2002
B.2002.94.62 On Dynamical Modeling of Size-Structured Population
D. C. Sanyal and U. Debnath, Vol. 94, No. 6, December 2002
B.2002.94.61 Huber’s Theorem and Allied Results in a Bitopological Space
Sushanta Kumar Mohanta and A.P. Baisnab, Vol. 94, No. 6, December 2002
B.2002.94.60 Meir-Keeler Type Fixed Point Theorem and Reciprocal Continuity
R. P. Pant, A.B. Lohani and K. Jha, Vol. 94, No. 6, December 2002
B.2002.94.6 Bilinear Generating Function Involving Hermite Polynomials of two Variables
G. K. Panja and D. K. Basu, Vol. 94, No. 1, Febuary 2002
B.2002.94.59 Fuzzy Contraction Mapping Theorem for Fuzzy Metric Spaces
G. Rajendran and G. Balasubramanian, Vol. 94, No. 6, December 2002
B.2002.94.58 Starlike and Uniform Convexity Properties for Hypergeometric Function
K.K. Dixit and A.L. Pathak, Vol. 94, No. 6, December 2002
B.2002.94.57 An Approximate Solution of An Imbibitions phenomenon in Double Phase Flow
D. C. Joshi, Vol. 94, No. 6, December 2002
B.2002.94.56 Method of Solution to the nTH Order Over-Damped Nonlinear Systems Under Some Special Conditions
M. Shamsul Alam, Vol. 94, No. 6, December 2002
B.2002.94.55 Problems Concerning Thin systems
Abdullah K. S. Ali, Vol. 94, No. 6, December 2002
B.2002.94.54 On Four Dimensional Semi-C-Reducible Landsberg Space
T. N. Pandey and Bankteshwar Tiwari, Vol. 94, No. 6, December 2002
B.2002.94.53 On Fuzzy β-T_(1/2) Spaces And Its Generalizations
E. Roja and G. Balasubramanian, Vol. 94, No. 6, December 2002
B.2002.94.52 Matrix Semigroups Admitting Ring Structure
Yupaporn Kemprasit and Manoj Siripitukdet, Vol. 94, No. 5, October 2002
B.2002.94.51 Stochastic Analysis of Fluctuation and Stability of a Prey-Predator System
Rakhi Bhattacharyya, Vol. 94, No. 5, October 2002
B.2002.94.50 Eigenvalue Approach To Thermal Stresses in an Orthotropic Elastic Slab Due to Prescribed Surface Temperature
N. C. Das, A. Lahiri and S. Dutta, Vol. 94, No. 5, October 2002
B.2002.94.5 A Fixed Point Theorem of Edelstein in Uniform Space
T. Basu and Prabir Kumar Maiti, Vol. 94, No. 1, Febuary 2002